# SDR AALA202403253088

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N467AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 11194
- Aircraft time: 4,603 hours, 1,249 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EMERGENCY LIGHT AT 27L INOPERATIVE. MAINTENANCE SPLICED WIRE HARNESS PER ESPM 20-43-10 AND ACCOMPLISHED A SATISFACTOR OPERATIONAL CHECK.
